Alert archive / California / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 63, NWS Phoenix, AZ

September 13, 2011Riverside County, San Bernardino County, California

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 13, 2011, 7:05 AM PDT for Riverside County, San Bernardino County, California. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2011, 7:05 AM PDT (14:05 UTC)
Expired
Sep 13, 2011, 8:00 AM PDT
In force
55 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Riverside County, CA, San Bernardino County, CA

The radar

The San Diego radar (KNKX), 146 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 7:15 AM PDTTSTM WND DMGChiriaco Summit, CADELAYED REPORT. 60 FT TALL TREE WITH 3 IN. DIAMETER TRUNK BLOWN DOWN AND DEMOLISHED A FENCE. OBSERVER ESTIMATED WINDS TO BE 60 TO 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 2.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2011-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2011-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS55 KPSR 131405
SVRPSR
CAC065-071-131500-
/O.NEW.KPSR.SV.W.0063.110913T1405Z-110913T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
705 AM PDT TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...THIS INCLUDES 
CHIRIACO SUMMIT AND INTERSTATE 10 BORDERING JOSHUA TREE NATIONAL 
PARK...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 800 AM PDT

* AT 658 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAINFALL...PENNY SIZE 
HAIL...AND  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 8 MILES  SOUTHWEST OF COTTONWOOD VISITOR CENTER...OR 8 MILES 
WEST OF CHIRIACO SUMMIT...AND MOVING NORTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAGLE
  MTN

LAT...LON 3411 11604 3404 11599 3403 11560 3409 11559
      3405 11537 3344 11544 3343 11604 3350 11607
      3352 11604 3352 11595 3373 11595 3374 11600
      3382 11611 3412 11612
TIME...MOT...LOC 1403Z 187DEG 17KT 3367 11586

$$

MEYERS
2 follow-up statements
047 
WWUS55 KPSR 131423
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
723 AM MST TUE SEP 13 2011

CAC065-071-131500-
/O.CON.KPSR.SV.W.0063.000000T0000Z-110913T1500Z/
RIVERSIDE CA-SAN BERNARDINO CA-
723 AM PDT TUE SEP 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM PDT
FOR SOUTH CENTRAL SAN BERNARDINO AND CENTRAL RIVERSIDE COUNTIES...

AT 721 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF COTTONWOOD VISITOR CENTER...OR 9 MILES
NORTH OF CHIRIACO SUMMIT...MOVING NORTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAGLE
MTN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS......AND DEADLY CLOUD TO GROUND
LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM 
WINDOWS. HEAVY RAIN MAY CAUSE FLOODING...SO STAY CLEAR OF AREAS 
WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3411 11604 3404 11599 3403 11560 3409 11559
      3405 11537 3356 11543 3354 11595 3373 11595
      3374 11600 3382 11611 3412 11612
TIME...MOT...LOC 1422Z 187DEG 17KT 3380 11569

$$

WOODALL
837 
WWUS55 KPSR 131439
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
739 AM MST TUE SEP 13 2011

CAC065-071-131500-
/O.CON.KPSR.SV.W.0063.000000T0000Z-110913T1500Z/
RIVERSIDE CA-SAN BERNARDINO CA-
739 AM PDT TUE SEP 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM PDT
FOR SOUTH CENTRAL SAN BERNARDINO AND CENTRAL RIVERSIDE COUNTIES...

AT 735 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM EXTENDED 
FROM 15 MILES NORTH OF CHIRIACO SUMMIT...TO NEAR EAGLE MOUNTAIN... 
MOVING NORTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS......AND DEADLY CLOUD TO GROUND
LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM
WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE.

&&

LAT...LON 3403 11593 3403 11560 3409 11559 3405 11537
      3363 11543 3363 11594 3369 11595 3373 11595
      3373 11596
TIME...MOT...LOC 1439Z 187DEG 17KT 3389 11565

$$

WOODALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 5:20 AM PDT, 1 hour 45 minutes earlier.

Area forecast discussion, Sep 13, 5:20 AM PDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
520 AM MST TUE SEP 13 2011

.UPDATE..UPDATED AVIATION DISCUSSION.

&&

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING SLOWLY ACROSS SOUTHERN CALIFORNIA AND
INTO ARIZONA IS EXPECTED TO LEAD TO ACTIVE STORM CONDITIONS TODAY
AND TONIGHT. IN FACT A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA FROM 9 AM TO 9 PM TODAY. STORM
CHANCES ARE EXPECTED TO BE MUCH LOWER WEDNESDAY DUE TO MUCH LOWER
INSTABILITY AND THE BEGINNING OF A DRYING TREND. THE LOW PRESSURE
SYSTEM WILL WEAKEN AND SHIFT INTO UTAH AND COLORADO THURSDAY AND
STORM CHANCES WILL BE CONFINED TO THE HIGHER TERRAIN OF
SOUTH-CENTRAL ARIZONA. DRY CONDITIONS ARE EXPECTED ACROSS THE AREA
FRIDAY THROUGH MONDAY. HIGH TEMPERATURES ARE EXPECTED TO BE WELL
BELOW NORMAL TODAY AND WEDNESDAY FOLLOWED BY A GRADUAL WARMING TREND.

&&

.DISCUSSION...
TODAY AND TONIGHT...CONSIDERABLE CONVECTIVE POTENTIAL TODAY WITH
PRECIPITABLE WATER VALUES IN EXCESS OF ONE INCH ACROSS THE FORECAST
AREA AND IN EXCESS OF 1.5 INCHES OVER SOUTHWEST ARIZONA AND FAR
SOUTHEAST CALIFORNIA COMBINED WITH AN APPROACHING VORT MAX AND
ASSOCIATED JET ENERGY. PRETTY GOOD MODEL AGREEMENT ON THE BEST CAPE
BEING OVER YUMA AND LA PAZ COUNTIES TODAY EXTENDING INTO IMPERIAL
AND EASTERN RIVERSIDE COUNTIES. WOULD ANTICIPATE INDIVIDUAL STORMS
BEING CAPABLE OF PRODUCING LOCALLY HEAVY RAIN FOLLOWED BY REPEAT
STORMS IN SOME LOCATIONS. AS A RESULT...HAVE ISSUED A FLASH FLOOD
WATCH FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA FROM 9 AM
TO 9 PM.  STORMS HAVE ALREADY DEVELOPED OVER SAN DIEGO AND WESTERN
RIVERSIDE COUNTIES EARLY THIS MORNING. ANTICIPATE STORMS BEING
SLOWER TO DEVELOP OVER SOUTH-CENTRAL ARIZONA PER MODEL DEPICTIONS
OF CAPE AND DYNAMICAL FORCING. WITH LESS FORECAST CAPE...WOULD
ANTICIPATE LESS VIGOROUS CONVECTION OVER SOUTH-CENTRAL ARIZONA BUT
POPS WILL STILL BE RELATIVELY HIGH TONIGHT DUE TO JET/Q FORCING.
THERE WILL ALSO BE SEVERE POTENTIAL TODAY...MOST LIKELY OVER
SOUTHWEST ARIZONA WHERE CAPE AND SHEAR SHOULD BE BETTER
HOWEVER...THE SREF MODEL STRUGGLED TO DEPICT MEDIAN VALUES OF
EFFECTIVE BULK SHEAR AT OR ABOVE 30 KTS. SPC HAS SEE TEXT IN THE DAY
ONE CONVECTIVE OUTLOOK. MAX TEMPS SHOULD BE AT LEAST A FEW DEGREES
OR MORE BELOW NORMAL TODAY.

WEDNESDAY AND THURSDAY...WITH AN ACTIVE DAY TODAY...INSTABILITY IS
EXPECTED TO BE MUCH LOWER WEDNESDAY. THUS POPS ARE MUCH
LOWER...DESPITE LINGERING MOISTURE AND THE LOW CENTER OVER NORTHERN
ARIZONA. IN PART...THE WEDNESDAY POPS REFLECT POTENTIAL FOR
LINGERING MORNING SHOWERS OVER SOUTH-CENTRAL ARIZONA. MOISTURE
CONTINUES TO DECLINE THURSDAY. THOUGH MODELS HAVE TRENDED TOWARD A
SLOWER DECLINE OF MOISTURE...IT LOOKS TO BE INSUFFICIENT FOR
CONVECTION THURSDAY EXCEPT OVER ZONE 24. ANTICIPATE WELL BELOW
NORMAL TEMPS TO CONTINUE WEDNESDAY BEFORE A GRADUAL WARMING TREND
STARTS THURSDAY.

FRIDAY THROUGH MONDAY...MODELS CONTINUE TO ADVERTISE WEAK TROUGHING
OVER THE WEST THROUGH SATURDAY BEFORE RIDGING STARTS TO BUILD IN
FROM THE PACIFIC EARLY NEXT WEEK...THOUGH THE ECMWF DEPICTS A BAGGY
TROUGH OVER SOUTHERN CALIFORNIA. DRY CONDITIONS WILL BE IN PLACE
FRIDAY ONWARD ACROSS THE FORECAST AREA. TEMPS ANTICIPATED TO CLIMB
SLIGHTLY ABOVE NORMAL BY MONDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
THUNDERSTORM ACTIVITY ANTICIPATED AGAIN THIS AFTERNOON AT BOTH
SITES. BEST CHANCES LOOK TO BE LATE AFTERNOON/EARLY EVENING /AS HAS
BEEN THE CASE RECENTLY/. INTRODUCED PROB30\S AT BOTH SITES WITH
GUSTY WINDS AND BLOWING DUST THE PRIMARY THREATS. PRECIP SHOULD
DIMINISH AFTER 06Z WITH IMPROVING CONDITIONS TOWARD THE END OF THE
FORECAST PERIOD.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
THUNDERSTORMS ALREADY AFFECTING KIPL AT 12Z. INTRODUCED
THUNDERSTORMS INTO BOTH TAF SITES AS THEY WILL LIKELY SEE TSRA AND
REDUCED CIGS/VSBYS AT VARIOUS TIMES TODAY. CONDITIONS SHOULD IMPROVE
LATE IN THE DAY...AROUND 03Z OR SO.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
DRIER AIR WILL START TO WORK INTO THE REGION LATE THURSDAY AND INTO
FRIDAY...LASTING INTO THE BEGINNING OF NEXT WEEK. AFTERNOON
HUMIDITIES WILL ONLY DROP TO AROUND 20 PERCENT WITH GOOD OVERNIGHT
RECOVERY...DESPITE THE SLOWLY DRYING AIRMASS. NO SIGNIFICANT DRYING
TRENDS AND WIND EVENTS EXPECTED THROUGH THE UPCOMING WEEK AS UPPER
LEVEL TROUGHING HOLDS OVER THE REGION.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH FROM 9 AM MST THIS MORNING THROUGH 9 PM MST
     THIS EVENING AZZ020-021-025-026.

CA...FLASH FLOOD WATCH FROM 9 AM PDT THIS MORNING THROUGH 9 PM PDT
     THIS EVENING CAZ030>033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...AJ
AVIATION...LEINS
FIRE WEATHER...NOLTE
Hazardous weather outlook, Sep 13, 5:51 AM PDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
551 AM MST TUE SEP 13 2011

AZZ022-023-027-028-141300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
551 AM MST TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED
AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH
ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING.
DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

AZZ024-141300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
551 AM MST TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A GOOD CHANCE OF AFTERNOON THUNDERSTORMS...BECOMING LIKELY
THIS EVENING. THERE IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE
LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STORM CHANCES DECLINE TO THE SLIGHT CATEGORY WEDNESDAY WITH A
FURTHER DECLINE THURSDAY. THE MAIN HAZARD WILL BE LIGHTNING. DRY
CONDITIONS ARE FORECAST FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ADVISED TO REPORT ACCORDING TO STANDARD OPERATING
PROCEDURES.

AZZ020-021-026-CAZ031-141300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
SOUTHWEST DESERTS-LOWER COLORADO RIVER VALLEY CA-
551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING
THROUGH THIS EVENING...

IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL
BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF
DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE CHANCE FOR SEVERE WEATHER DECREASES DRAMATICALLY WEDNESDAY WITH
ONLY A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN HAZARD WILL BE LIGHTNING.
DRY CONDITIONS ARE EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

AZZ025-CAZ030-032-033-141300-
YUMA/MARTINEZ LAKE AND VICINITY-JOSHUA TREE NATIONAL PARK-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
551 AM MST TUE SEP 13 2011 /551 AM PDT TUE SEP 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING
THROUGH THIS EVENING...

IN ADDITION TO FAVORABLE CONDITIONS FOR FLASH FLOODING...THERE WILL
BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF
DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WEATHER HAZARDS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:54 AM PDTFlash Flood WatchPSR17 hr
Sep 13, 7:10 AM PDTFlash Flood WarningPSRRiverside110 min
Sep 13, 7:55 AM PDTSevere Thunderstorm WarningPSRRiverside, San Bernardino55 min
Sep 13, 9:18 AM PDTAreal Flood AdvisoryPSRRiverside3 hr
Sep 13, 9:38 AM PDTSevere Thunderstorm WarningPSRRiverside33 min
Sep 13, 10:00 AM PDTSevere Thunderstorm WarningPSRImperial, Riverside60 min
Sep 13, 10:53 AM PDTSevere Thunderstorm WarningPSRRiverside, San Bernardino40 min
Sep 13, 12:00 PM PDTFlash Flood WarningPSRRiverside, San Bernardino3 hr
Sep 13, 1:20 PM PDTDust Storm WarningPSR100 min
Sep 13, 1:21 PM PDTSevere Thunderstorm WarningPSRImperial54 min
Sep 13, 2:12 PM PDTSevere Thunderstorm WarningPSRImperial63 min
Sep 13, 3:00 PM PDTFlash Flood WarningPSRRiverside106 min
Sep 13, 3:15 PM PDTSpecial Weather StatementPSRImperial45 min
Sep 13, 4:54 PM PDTSpecial Weather StatementPSRImperial21 min

Nearby

Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.